ResearcherID Thomson Reuters  

Altmann, Eduardo G
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-3320-2009
Other Names: E. G. Altmann; Eduardo G. Altmann
URL: http://www.researcherid.com/rid/A-3320-2009
Subject: Physics
Keywords: dynamical systems; chaos; natural language; complex systems; transport and diffusion; time series; physics
ORCID: http://orcid.org/0000-0002-1932-3710
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: http://www.maths.usyd.edu.au/u/ega/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Recurrence time analysis, long-term correlations, and extreme events
 Author(s): ALTMANN, EG; KANTZ, H
 Source: PHYSICAL REVIEW E Volume: 71 Issue: 5 Published: MAY 2005
 Times Cited: 106
 DOI: 10.1103/PhysRevE.71.056106
added
18-Feb-09
2.  Title: Beyond Word Frequency: Bursts, Lulls, and Scaling in the Temporal Distributions of Words
 Author(s): ALTMANN, EG; PIERREHUMBERT, JB; MOTTER, AE
 Source: PLOS ONE Volume: 4 Issue: 11 Pages: A31-A37 Published: 2009
 Times Cited: 70
 DOI: 10.1371/journal.pone.0007678
added
14-Apr-10
3.  Title: Leaking chaotic systems
 Author(s): Altmann, Eduardo G.; Portela, Jefferson S. E.; Tel, Tamas
 Source: Reviews of Modern Physics Volume: 85 Issue: 2 Pages: 869-918 Published: MAY 29 2013
 Times Cited: 67
 DOI: 10.1103/RevModPhys.85.869
added
18-Jul-13
4.  Title: Stickiness in Hamiltonian systems: From sharply divided to hierarchical phase space
 Author(s): ALTMANN, EG; MOTTER, AE; KANTZ, H
 Source: PHYSICAL REVIEW E Volume: 73 Issue: 2 Published: FEB 2006
 Times Cited: 60
 DOI: 10.1103/PhysRevE.72.026207
added
18-Feb-09
5.  Title: Stochastic Model for the Vocabulary Growth in Natural Languages
 Author(s): Gerlach, Martin; Altmann, Eduardo G.
 Source: Physical Review X Volume: 3 Issue: 2 Published: MAY 14 2013
 Times Cited: 45
 DOI: 10.1103/PhysRevX.3.021006
added
18-Jul-13
6.  Title: Stickiness in mushroom billiards
 Author(s): ALTMANN, EG; MOTTER, AE; KANTZ, H
 Source: CHAOS Volume: 15 Issue: 3 Published: SEP 2005
 Times Cited: 43
 DOI: 10.1063/1.1979211
added
18-Feb-09
7.  Title: Optimal Noise Maximizes Collective Motion in Heterogeneous Media
 Author(s): Chepizhko, Oleksandr; Altmann, Eduardo G.; Peruani, Fernando
 Source: Physical Review Letters Volume: 110 Issue: 23 Published: JUN 5 2013
 Times Cited: 42
 DOI: 10.1103/PhysRevLett.110.238101
added
18-Jul-13
8.  Title: Non-Hamiltonian dynamics in optical microcavities resulting from wave-inspired corrections to geometric optics
 Author(s): ALTMANN, EG; DEL MAGNO, G; HENTSCHEL, M
 Source: EPL Volume: 84 Issue: 1 Published: 2008
 Times Cited: 37
 DOI: 10.1209/0295-5075/84/10008
added
06-May-09
9.  Title: Hypothesis of strong chaos and anomalous diffusion in coupled symplectic maps
 Author(s): ALTMANN, EG; KANTZ, H
 Source: EPL Volume: 78 Issue: 1 Published: 2007
 Times Cited: 36
 DOI: 10.1209/0295-5075/78/10008
added
18-Feb-09
10.  Title: Recurrence time statistics for finite size intervals
 Author(s): ALTMANN, EG; DA SILVA, EC; CALDAS, IL
 Source: CHAOS Volume: 14 Issue: 4 Pages: 975-981 Published: DEC 2004
 Times Cited: 36
 DOI: 10.1063/1.1795491
added
18-Feb-09
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: